# SDR DXTA200500886

- Difficulty date: August 8, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N659QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605359
- Aircraft time: 1,593 hours, 1,215 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 387
- Condition: Burned
- Location: Inidcator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT LANDING LIGHT INDICATOR WOULD NOT ILLUMINATE, HAD TO FOLLOW THE EMERGENCY GEAR EXTENSION PROCEDURE, BLEW GEAR DOWN.  T/S INDICATOR.  RESET GEAR BLOW DOWN BOTTLE.  SERVICED BOTTLE.  CYCLED GEAR.  FOUND BOTH BULBS IN LT DOWN AND LOCKED INDICATOR BURNED OUT.  REMOVED AND REPLACED BOTH BULBS.  OPS CHECK GOOD IAW CE 560XL M/M.
